# SDR AALA202505225545

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N407AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8898
- Aircraft time: 19,409 hours, 5,334 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 24 EMERGENCY PATH LIGHT INOPERATIVE. MAINTENANCE FOUND CONNECTOR LOOSE, SECURED CONNECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-18.
